# SDR MWEA020585

- Difficulty date: September 24, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,389 hours, 43,688 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Elevator
- Part number: 9918450505
- Condition: Gouged
- Location: Xe 40
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR SPAR GOUGED AT XE 40 DOT 62.  --  BLENDED DAMAGE AREA.
